# SDR REXA2016012600142

- Difficulty date: January 26, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LE FUEL MANIFOLD, ATTACH ANGLE CRACKED AT OTBD LOWER RADIUS.  REMOVED CRACK BY EDGE BLENDING IAW SRM 57-00-00.
